# SDR 99FDEA00511

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46605
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Sticking
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR DIDN'T GET LIGHT ON EITHER PNL.  WHEN GEAR ALT HANDLE IS STOW AFT LAND RED LIGHTS ILLUM.  LUBED LANDING GEAR CONTROL LEVER MECHANISM.  OPS CK GOOD.  GROUND LIGHT ON BOTH POS.
